Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 107-110
http://dx.doi.org/10.1155/S0161171292000127

Almost complex surfaces in the nearly Kaehler S6

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 14 March 1990; Revised 20 May 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is shown that a compact almost complex surface in S6 is either totally geodesic or the minimum of its Gaussian curvature is less than or equal to 1/3.